A Tribute to Professor Arnold Zellner
Ulaganathan Sankar
Journal of Quantitative Economics, 2010, vol. 8, issue 2, 1-3
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.jqe.co.in/journals/JQE_v8_n2_2010_p1.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:jqe:jqenew:v:8:y:2010:i:2:p:1-3
Ordering information: This journal article can be ordered from
Managing Editor, Journal of Quantitative Economics, Indira Gandhi Institute of Development Research (IGIDR), Gen. A.K. Vaidya Marg, Goregaon (E), Mumbai 400 065 , INDIA
http://www.jqe.co.in/
Access Statistics for this article
Journal of Quantitative Economics is currently edited by A. L. Nagar (Editor-in-Chief), D. M. Nachane (Managing-Editor) and G. Mythili (Joint Managing Editor)
More articles in Journal of Quantitative Economics from The Indian Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by D. M. Nachane () and ().